# SDR UIEA2020012400118

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,638 hours, 17,375 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ANTI-ICE VALVE EICAS MSG WHEN SELECTED ENG ANTI-ICE FROM ON TO AUTO.( PERFORMED ANTI-ICE VALVE OPS CHK IAW 30-21-00. NO PROBLEMS NOTED. )
